# SDR DALA2019052803286

- Difficulty date: May 24, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 14,319 hours, 5,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Holder
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3839 DOOR 1R IS DIFFICULT TO DISARM BECAUSE HOLDER IS LOOSE. CORRECTIVE ACTION: RESECURED 1R DOOR SLIDE GIRT BAR HOLDER OPS CHECL GOOD PER AMM 52-10 (5691450).
